# SDR SIMA982941

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT DISCOVERED ON LEFT FUSELAGE BETWEEN FRAME 339 AND 363, SL 1515 AND 1516.  CUT OUT DAMAGED AREA, PERFORMED EDDY CURRENT INSPECTION.  FABRICATED AND INSTALLED TWO EXTERNAL DOUBLERS.  AIRCRAFT RETURNED TO SERVICE.  (M)
